# SDR USAA060279

- Difficulty date: February 16, 2006
- Submitted: February 16, 2006
- Operation: Air carrier
- Aircraft: N441US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24812
- Aircraft time: 42,036 hours, 42,036 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Part number: 65C2584151M
- Condition: Gouged
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BELOW RUDDER STA 17.25 COMPOSITE LEADING EDGE.  REPAIRED PER EA 82094 FIG 1 PG 2 & 3.  DEFECT SIZE: 6 EA. GOUGES
